Abstract and Applied Analysis

Explicit Formulas Involving q -Euler Numbers and Polynomials

Serkan Araci, Mehmet Acikgoz, and Jong Jin Seo

Full-text: Open access

Abstract

We deal with q -Euler numbers and q -Bernoulli numbers. We derive some interesting relations for q -Euler numbers and polynomials by using their generating function and derivative operator. Also, we derive relations between the q -Euler numbers and q -Bernoulli numbers via the p -adic q -integral in the p -adic integer ring.

Article information

Source
Abstr. Appl. Anal., Volume 2012 (2012), Article ID 298531, 11 pages.

Dates
First available in Project Euclid: 28 March 2013

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1364475903

Digital Object Identifier
doi:10.1155/2012/298531

Mathematical Reviews number (MathSciNet)
MR2994920

Zentralblatt MATH identifier
1257.11019

Citation

Araci, Serkan; Acikgoz, Mehmet; Seo, Jong Jin. Explicit Formulas Involving $q$ -Euler Numbers and Polynomials. Abstr. Appl. Anal. 2012 (2012), Article ID 298531, 11 pages. doi:10.1155/2012/298531. https://projecteuclid.org/euclid.aaa/1364475903


Export citation

References

  • S. Araci, D. Erdal, and J.-J. Seo, “A study on the fermionic $p$-adic $q$-integral representation on ${\mathbb{Z}}_{p}$ associated with weighted $q$-Bernstein and $q$-Genocchi polynomials,” Abstract and Applied Analysis, vol. 2011, Article ID 649248, 10 pages, 2011.
  • T. Kim, B. Lee, S. H. Lee, and S. H. Rim, “Identities for the Bernoulli and Euler numbers and čommentComment on ref. [2?]: Please update the information of this reference, if possible. polynomials,” Ars Combinatoria. In press.
  • D. Kim, T. Kim, S.-H. Lee, D.-V. Dolgy, and S.-H. Rim, “Some new identities on the Bernoulli numbers and polynomials,” Discrete Dynamics in Nature and Society, vol. 2011, Article ID 856132, 11 pages, 2011.
  • T. Kim, J. Choi, and Y. H. Kim, “Some identities on the $q$-Bernoulli numbers and polynomials with weight 0,” Abstract and Applied Analysis, vol. 2011, Article ID 361484, 8 pages, 2011.
  • T. Kim, “On a $q$-analogue of the $p$-adic log gamma functions and related integrals,” Journal of Number Theory, vol. 76, no. 2, pp. 320–329, 1999.
  • T. Kim and J. Choi, “On the $q$-Euler numbers and polynomials with weight 0,” Abstract and Applied Analysis, vol. 2012, Article ID 795304, 7 pages, 2012.
  • T. Kim, “On the $q$-extension of Euler and Genocchi numbers,” Journal of Mathematical Analysis and Applications, vol. 326, no. 2, pp. 1458–1465, 2007.
  • T. Kim, “On the weighted $q$-Bernoulli numbers and polynomials,” Advanced Studies in Contemporary Mathematics, vol. 21, no. 2, pp. 207–215, 2011.
  • T. Kim, “$q$-Volkenborn integration,” Russian Journal of Mathematical Physics, vol. 9, no. 3, pp. 288–299, 2002.
  • T. Kim, “$q$-Euler numbers and polynomials associated with $p$-adic $q$-integrals,” Journal of Nonlinear Mathematical Physics, vol. 14, no. 1, pp. 15–27, 2007.
  • T. Kim, “New approach to $q$-Euler polynomials of higher order,” Russian Journal of Mathematical Physics, vol. 17, no. 2, pp. 218–225, 2010.
  • T. Kim, “Some identities on the $q$-Euler polynomials of higher order and $q$-Stirling numbers by the fermionic $p$-adic integral on ${\mathbb{Z}}_{p}$,” Russian Journal of Mathematical Physics, vol. 16, no. 4, pp. 484–491, 2009.